# SDR BSY2002F00015

- Difficulty date: August 9, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N4UE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152061
- Engine: Lyc LTIO540*
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Loose
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT GEAR DOWN AND LOCK INTERMITTENT.  FOUND CONNECTOR LOOSE IN INSTRUMENT PANEL, TIGHTENED CONNECTOR.  CYCLED GEAR SEVERAL TIMES.  OPS CHECKED GOOD.
